# SDR 2016F00208

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 12,639 hours, 7,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6713051123671305
- Condition: Cracked
- Location: Zone 100
- Part time: 12,639 hours, 7,691 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF NOSE DAMAGE, REPORT S-750-0206/16RD REV- DATED 10/25/2016,WITH FAA FORM 8100-9 DATED 10/28/2016.
